On the distribution of k-th power free integers

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Let X (k)(n) be the indicator function of the set of k-th power free integers. In this paper, we study refinements of the density theorem, ζ being the Riemann zeta function. The method we take here is a compactification of ℤ; we extend S (k) N to a random variable on a probability space (ℤ̂, λ) in a natural way, where Ẑ is the ring of finite integral adeles and λ is the shift invariant normalized Haar measure. Then we investigate the rate of L 2-convergence of S (k) N, from which the above asymptotic result is derived.

Original languageEnglish
Pages (from-to)1027-1045
Number of pages19
JournalOsaka Journal of Mathematics
Volume48
Issue number4
Publication statusPublished - 2011 Dec 1
Externally publishedYes

Fingerprint

Density Theorem
Indicator function
Haar Measure
Probability Space
Compactification
Riemann zeta function
Refinement
Random variable
Ring
Integer
Invariant

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the distribution of k-th power free integers. / Trinh, Khanh Duy.

In: Osaka Journal of Mathematics, Vol. 48, No. 4, 01.12.2011, p. 1027-1045.

Research output: Contribution to journalArticle

@article{cb91ddc1be3e4071b3d5978eeefe6ba3,
title = "On the distribution of k-th power free integers",
abstract = "Let X (k)(n) be the indicator function of the set of k-th power free integers. In this paper, we study refinements of the density theorem, ζ being the Riemann zeta function. The method we take here is a compactification of ℤ; we extend S (k) N to a random variable on a probability space (ℤ̂, λ) in a natural way, where Ẑ is the ring of finite integral adeles and λ is the shift invariant normalized Haar measure. Then we investigate the rate of L 2-convergence of S (k) N, from which the above asymptotic result is derived.",
author = "Trinh, {Khanh Duy}",
year = "2011",
month = "12",
day = "1",
language = "English",
volume = "48",
pages = "1027--1045",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "4",

}

TY - JOUR

T1 - On the distribution of k-th power free integers

AU - Trinh, Khanh Duy

PY - 2011/12/1

Y1 - 2011/12/1

N2 - Let X (k)(n) be the indicator function of the set of k-th power free integers. In this paper, we study refinements of the density theorem, ζ being the Riemann zeta function. The method we take here is a compactification of ℤ; we extend S (k) N to a random variable on a probability space (ℤ̂, λ) in a natural way, where Ẑ is the ring of finite integral adeles and λ is the shift invariant normalized Haar measure. Then we investigate the rate of L 2-convergence of S (k) N, from which the above asymptotic result is derived.

AB - Let X (k)(n) be the indicator function of the set of k-th power free integers. In this paper, we study refinements of the density theorem, ζ being the Riemann zeta function. The method we take here is a compactification of ℤ; we extend S (k) N to a random variable on a probability space (ℤ̂, λ) in a natural way, where Ẑ is the ring of finite integral adeles and λ is the shift invariant normalized Haar measure. Then we investigate the rate of L 2-convergence of S (k) N, from which the above asymptotic result is derived.

UR - http://www.scopus.com/inward/record.url?scp=83355165725&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=83355165725&partnerID=8YFLogxK

M3 - Article

VL - 48

SP - 1027

EP - 1045

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 4

ER -